# SDR SWIA200922557

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 15,449 hours, 13,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 CEILING EMERGENCY LIGHT INOP.  (FLT 6640)  RELAMPED EMERGENCY LIGHT.
